# SDR HALA0700446

- Difficulty date: October 3, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 21,082 hours, 4,094 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1012
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON RBL BS 1012 AT SECTION 45.  REPAIRED SEAT TRACK AT BS 1012 SECTION 45, IAW SRM 53-00-52.  REPAIRED AREA WAS ALODINED AND PAINTED.
